Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 42, NWS Northern Indiana

June 10, 2015Defiance County, Henry County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 10, 2015, 10:56 PM EDT for Defiance County, Henry County, Ohio. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 10:56 PM EDT (02:56 UTC)
Expired
Jun 10, 2015, 11:30 PM EDT
In force
34 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Defiance County, OH, Henry County, OH

The radar

The Northern Indiana radar (KIWX), 114 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 11:07 PM EDTTSTM WND DMGDefiance, OHMULTIPLE REPORTS OF TREES DOWN AND POWER OUTAGES IN DEFIANCE. WINDS ESTIMATED BETWEEN 60 AND 65 MPH. PEA TO DIME SIZED HAIL WAS ALSO REPORTED.
Jun 10, 11:15 PM EDTTSTM WND DMGFlorida, OHA TREE FELL ON A HOUSE AND POWERLINES ON MARKET STREET IN FLORIDA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 2.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2216 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

417 
WUUS53 KIWX 110256
SVRIWX
OHC039-069-110330-
/O.NEW.KIWX.SV.W.0042.150611T0256Z-150611T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1056 PM EDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL HENRY COUNTY IN NORTHWESTERN OHIO...
  SOUTHEASTERN DEFIANCE COUNTY IN NORTHWESTERN OHIO...

* UNTIL 1130 PM EDT

* AT 1055 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEFIANCE...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DEFIANCE...HOLGATE...INDEPENDENCE...SHERWOOD...FLORIDA...NEW
  BAVARIA...THE BEND...BRUNERSBURG...AYERSVILLE...JEWELL...STANDLEY
  AND PLEASANT BEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4117 8416 4117 8434 4121 8434 4121 8446
      4125 8446 4125 8458 4137 8450 4131 8409
TIME...MOT...LOC 0255Z 286DEG 30KT 4128 8443 

HAIL...1.00IN
WIND...60MPH
 
$$

BENTLEY
1 follow-up statement
592 
WWUS53 KIWX 110311
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1111 PM EDT WED JUN 10 2015

OHC039-069-110330-
/O.CON.KIWX.SV.W.0042.000000T0000Z-150611T0330Z/
HENRY OH-DEFIANCE OH-
1111 PM EDT WED JUN 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTH CENTRAL HENRY AND SOUTHEASTERN DEFIANCE COUNTIES...

AT 1111 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEFIANCE...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DEFIANCE...HOLGATE...INDEPENDENCE...FLORIDA...NEW BAVARIA...
AYERSVILLE...JEWELL...STANDLEY AND PLEASANT BEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4117 8416 4117 8434 4121 8434 4121 8441
      4123 8442 4126 8442 4135 8433 4131 8409
TIME...MOT...LOC 0311Z 286DEG 30KT 4124 8426 

HAIL...1.00IN
WIND...60MPH
 
$$

BENTLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:17 PM EDT, 7 hours 39 minutes earlier.

Area forecast discussion, Jun 10, 3:17 PM EDT, 7 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
317 PM EDT WED JUN 10 2015

.SYNOPSIS...
ISSUED AT 307 PM EDT WED JUN 10 2015

A COLD FRONT WILL MOVE SOUTHEAST INTO THE AREA THIS EVENING...
AND THEN BECOME STATIONARY TONIGHT. SCATTERED THUNDERSTORMS...
SOME POSSIBLY SEVERE... ARE EXPECTED TO DEVELOP ALONG AND AHEAD
OF THE FRONT THIS EVENING. THE FRONT IS EXPECTED TO LIFT NORTH
INTO SOUTHERN MICHIGAN THURSDAY AS A LOW PRESSURE SYSTEM MOVES
NORTHEAST FROM COLORADO TO IOWA. LOWS TONIGHT WILL BE IN THE 60S
WITH HIGHS THURSDAY IN THE 80S. WARM AND HUMID WEATHER WITH A
CHANCE OF THUNDERSTORMS IS EXPECTED TO CONTINUE INTO THE WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 307 PM EDT WED JUN 10 2015

SKIES HAVE CLEARED OUT THIS AFTN AND TEMPS RISING THROUGH THE L-
M80S. CONVECTIVE TEMPS IN THE U80S SHOULD BE REACHED LATE THIS AFTN
ALLOWING THUNDERSTORMS TO DEVELOP IN VERY UNSTABLE AIRMASS WITH
MLCAPE >3KJ/KG. CONVERGENCE ALONG LAKE BREEZE OVER SWRN MI/NWRN
INDIANA MAY INITIATE CONVECTION... ALTHOUGH NRN IL WHERE CONVERGENCE
ALONG APCHG CDFNT AND INSTABILITY A LITTLE STRONGER.... APPEARS TO
BE A BETTER CANDIDATE. CAMS SUGGESTS CONVECTION IN BOTH AREAS LATE
THIS AFTN/EARLY THIS EVE AND SEEM REASONABLE. STAYED CLOSE TO
PREVIOUS GRIDS THROUGH THIS EVE WITH LIKELY POPS... GRDLY DECREASING
TO SLIGHT CHC BY 06Z AS INSTABILITY AND FORCING DECREASE. CDFNT
EXPECTED TO STALL OVERNIGHT IN AN E-W FASHION ACROSS OUR CWA AS
RIDGE ALOFT MOVES EAST INTO OUR AREA AHEAD OF STRONG SHRTWV MOVG
INTO THE SRN/CENTRAL PLAINS. MAIN FORCING FOR CONVECTION THURSDAY
SHOULD BE WK CONVERGENCE ALONG THIS FRONTAL BOUNDARY WHICH SHOULD
LIFT SLOWLY NORTH THROUGH THE DAY AS MAIN SHRTWV LIFTS SLOWLY NE
ACROSS THE CENTRAL PLAINS. SCT TSTMS EXPECTED MAINLY ALONG AND NORTH
OF THE FRONT WITH HIGHEST POPS NW WHERE A WK PSBLY CONVECTIVELY
ENHANCED LEAD SHRTWV LIFTS NE INTO THE WRN GRTLKS. INSTABILITY FCST
TO BE SIMILAR TOMORROW AFTN AS THIS AFTN AND SHEAR A BIT STRONGER
DUE TO BACKED ALBEIT WK LOW LEVEL WINDS ALONG THE FRONT... SO AGAIN
THERE IS A SLIGHT RISK OF SVR STORMS IN THE AFTN. LOWS TONIGHT
EXPECTED TO RANGE FROM THE L60S NORTH OF THE FRONT ACROSS SRN MI TO
THE U60S SOUTHERN ZONES. TEMPS TOMORROW SHOULD BE SIMILAR TO
TODAY... EXCEPT PRBLY A LITTLE COOLER ACROSS NRN ZONES WHICH STAY
NORTH OF FRONT MOST IF NOT ALL DAY.

&&

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 307 PM EDT WED JUN 10 2015

WARM/MOIST SOUTHWEST FLOW OVER A FRONTAL BOUNDARY OSCILLATING
BETWEEN THE LOWER LAKES AND OHIO VALLEY WILL KEEP PERIODIC CHANCES
FOR SHOWER/STORMS IN THE FORECAST FOR MUCH OF THE EXTENDED PERIOD...

UPPER LEVEL SHORTWAVE EJECTING OUT OF THE CENTRAL/HIGH PLAINS WILL
TRACK ENE INTO THE WESTERN/CENTRAL LAKES BY FRIDAY AFTERNOON/NIGHT.
FEED OF DEEP TROPICAL MOISTURE IN ADVANCE OF THIS SYSTEM SHOULD
SUPPORT PERIODS OF CONVECTION DURING THIS TIME ALONG ANY PRE-FRONTAL
FEATURES AND PRIMARY FROPA. AS A RESULT HELD WITH HIGHER LIKELY
POPS...AND WILL HAVE TO MONITOR THE SEVERE POTENTIAL IN THE AFTN/EVE
GIVEN MODEST SHEAR (0-3 KM BULK SHEAR VALUES NEARING 30) AND
POTENTIAL FOR MODERATE BL DESTABLIZATION (DEPENDENT ON WARM SECTOR
CLOUD COVER). THE RISK APPEARS TO BE LOCALIZED WIND DAMAGE IF ANY
MULTICELL CLUSTERS ORGANIZE.

BETTER CHANCES FOR A PERIOD OF DRY/COOLER WEATHER (ALTHOUGH OPTED TO
HOLD ONTO LOW POPS PER COLLABORATION) EXPECTED INTO SATURDAY AND
EARLY SUNDAY AS MID LEVEL RIDGE AXIS BUILDS OVER THE AREA AND
INCREASINGLY DIFFUSE SFC BOUNDARY STALLS OVER OR JUST SOUTH OF OUR
SOUTHERN ZONES. ACTIVE PATTERN (OPPORTUNTIES FOR HEAVY RAIN/SVR WX)
THEN RETURNS THEREAFTER WITH STATIONARY BOUNDARY IN THE VICINITY
UNDER PERTURBED WSW FLOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 105 PM EDT WED JUN 10 2015

AREA OF SHRA/TS HAS SLOWLY DIMINISHED AS IT SHIFTED E-SE ACROSS
NRN INDIANA LATE THIS MORNING AND EARLY THIS AFTN. CDFNT MOVG INTO
SRN MI/NRN IL SHOULD MOVE THROUGH SBN THIS EVE THEN BECOME STNRY
ACROSS NRN INDIANA OVERNIGHT AS ACCOMPANYING SHRTWV PASSES BY TO
THE NORTH. CONTD TEMPO TSRA GROUP IN TAFS BUT MOVED BACK TIMING
SOME DUE TO DELAY IN DESTABILIZATION AS A RESULT OF MORNING
CONVECTION... ESPECIALLY AT FWA. FOR REST OF THE EVE AND INTO THU
MORNING EXPECT MAINLY VFR CONDITIONS AT THE TERMINALS. POTENTIAL
FOR BR LATE TONIGHT/EARLY THU MORNING BUT HELD OFF ADDING TO TAFS
ATTM TO SEE HOW EXTENSIVE COVERAGE OF TSRA IS THIS AFTN/EVE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 10, 3:36 PM EDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EDT WED JUN 10 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-111945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
336 PM EDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THEN
GRADUALLY DIMINISH TONIGHT. THERE IS A CHANCE THE STORMS COULD
BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY
RAINFALL IN THUNDERSTORMS COULD CAUSE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR STRONG TO SEVERE STORMS THURSDAY AND FRIDAY
AFTERNOON AND EVENING. ADDITIONAL STORMS ARE POSSIBLE THROUGH THE
WEEKEND INTO EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL IS POSSIBLE
WITH ANY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON... AND AGAIN
THURSDAY AND FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-111945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
336 PM EDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. THERE
IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO 50 KNOTS AND
LARGE HAIL LATE THIS AFTERNOON AND EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR STRONG TO SEVERE STORMS THURSDAY AND FRIDAY
AFTERNOON AND EVENING. ADDITIONAL STORMS ARE POSSIBLE THROUGH THE
WEEKEND INTO EARLY NEXT WEEK. STRONG STORMS ARE POSSIBLE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/

In the hours before

Local storm report, Jun 10, 9:32 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
932 PM EDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             2 ENE PLYMOUTH          41.35N  86.27W
06/10/2015  M1.00 INCH       MARSHALL           IN   BROADCAST MEDIA

            QUARTER SIZE HAIL AT US 30 AND US 31 NEAR PLYMOUTH

&&

NG
Local storm report, Jun 10, 9:43 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
943 PM EDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HAIL             2 NNW WAUSEON           41.57N  84.16W
06/10/2015  E1.25 INCH       FULTON             OH   PUBLIC

&&

NG
Local storm report, Jun 10, 9:58 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
958 PM EDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND GST     DELTA                   41.57N  84.01W
06/10/2015  E50 MPH          FULTON             OH   TRAINED SPOTTER

            RELAYED BY EMERGENCY MANAGEMENT

&&

NG
Local storm report, Jun 10, 10:03 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 PM EDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     TSTM WND GST     3 S NORTH WEBSTER       41.28N  85.70W
06/10/2015  M56 MPH          KOSCIUSKO          IN   MESONET

&&

SKIPPER
Local storm report, Jun 10, 10:12 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1012 PM EDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND DMG     1 SSW GERALD            41.44N  84.15W
06/10/2015                   HENRY              OH   EMERGENCY MNGR

            TREE DOWN ALONG COUNTY ROAD T BETWEEN COUNTY ROADS 14
            AND 15. TIME ESTIMATED FROM RADAR.

&&

NG
Special weather statement, Jun 10, 10:43 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 PM EDT WED JUN 10 2015

OHZ004-005-015-110315-
HENRY-DEFIANCE-PAULDING-
1043 PM EDT WED JUN 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PAULDING...
HENRY AND DEFIANCE COUNTIES...

AT 1042 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NAPOLEON TO NEAR HICKSVILLE...AND MOVING EAST AT
35 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
DEFIANCE...NAPOLEON...HICKSVILLE...DESHLER...HOLGATE...MCCLURE...
INDEPENDENCE...SHERWOOD...HAMLER...MALINTA...FLORIDA...CECIL...NEW
BAVARIA...MARK CENTER...AYERSVILLE...ARTHUR...PLEASANT BEND...THE
BEND...JEWELL AND OKOLONA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4117 8439 4119 8471 4134 8480 4142 8388
      4117 8388
TIME...MOT...LOC 0242Z 286DEG 31KT 4137 8407 4132 8474

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:45 PM EDTSpecial Weather StatementIWXFulton30 min
Jun 10, 8:55 PM EDTSevere Thunderstorm WarningIWXFulton50 min
Jun 10, 9:07 PM EDTSevere Thunderstorm WarningIWXWilliams38 min
Jun 10, 9:44 PM EDTSevere Thunderstorm WarningIWXFulton, Henry46 min
Jun 10, 9:59 PM EDTAreal Flood AdvisoryIWXDefiance, Fulton, Henry, Williams3 hr
Jun 10, 10:43 PM EDTSpecial Weather StatementIWXDefiance, Henry32 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.